Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 62, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 12, 2005, 8:05 PM CDT for Mercer County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2005, 8:05 PM CDT (01:05 UTC)
- Expired
- May 12, 2005, 8:37 PM CDT
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Mercer County, MO
The radar
The Des Moines radar (KDMX), 143 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 6:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.1 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 536 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 130104 SVREAX MOC129-130145- /O.NEW.KEAX.SV.W.0062.050513T0105Z-050513T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 805 PM CDT THU MAY 12 2005 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MERCER COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 845 PM CDT * AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILL GROVE...OR 16 MILES NORTH OF TRENTON...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PRINCETON BY 810 PM CDT. RAVANNA BY 820 PM CDT. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 4056 9379 4027 9375 4027 9339 4057 9338 $$ SEAMAN
3 follow-up statements
000 WWUS53 KEAX 130113 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 814 PM CDT THU MAY 12 2005 MOC129-130145- /O.CON.KEAX.SV.W.0062.000000T0000Z-050513T0145Z/ MERCER MO- 814 PM CDT THU MAY 12 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MERCER COUNTY UNTIL 845 PM CDT... AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILL GROVE...OR 19 MILES NORTH OF TRENTON...MOVING NORTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RAVANNA BY 820 PM CDT. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4056 9379 4027 9375 4027 9339 4057 9338 $$ SEAMAN
000 WWUS53 KEAX 130122 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 823 PM CDT THU MAY 12 2005 MOC129-130145- /O.CON.KEAX.SV.W.0062.000000T0000Z-050513T0145Z/ MERCER MO- 823 PM CDT THU MAY 12 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MERCER COUNTY UNTIL 845 PM CDT... AT 819 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PRINCETON...OR 23 MILES NORTH OF TRENTON...MOVING NORTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MERCER BY 830 PM CDT. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4056 9379 4027 9375 4027 9339 4057 9338 $$ SEAMAN
000 WWUS53 KEAX 130137 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 837 PM CDT THU MAY 12 2005 MOC129-130147- /O.CAN.KEAX.SV.W.0062.000000T0000Z-050513T0145Z/ MERCER MO- 837 PM CDT THU MAY 12 2005 ...THE SEVERE THUNDERSTORM WARNING FOR MERCER COUNTY HAS BEEN CANCELLED... AT 834 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 4056 9379 4027 9375 4027 9339 4057 9338 $$ SEAMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:37 PM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, May 12, 2:37 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
237 PM CDT THU MAY 12 2005
...DISCUSSION...
WATCHING STORMS DEVELOP ACROSS EASTERN KANSAS THIS AFTERNOON ALONG A
SURFACE BOUNDARY STRETCHING FROM NORTHEAST KANSAS INTO SOUTH
CENTRAL KANSAS. LOOKING FOR THOSE STORMS TO CONTINUE TO DEVELOP AND
MOVE NORTHEAST ACROSS EASTERN KANSAS INTO WESTERN MISSOURI. A NEARLY
STATIONARY/WARM FRONT STRETCHES FROM NORTHEAST KANSAS ACROSS CENTRAL
MISSOURI INTO CENTRAL ILLINOIS. INSTABILITY INDICIES INDICATE
PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...GENERALLY
ALONG AND NORTH OF THE BOUNDARIES. HOWEVER SURFACE BOUNDARIES IN THE
AREA SUGGEST LOCALLY ENHANCED HELICITY AND POSSIBLY TORNADOES.
ALSO LOOKING AT ANOTHER BATCH OF STORMS DEVELOPING OVER THE TEXAS
AND OKLAHOMA PANHANDLES. ALL THIS ACTIVITY MAY MERGE INTO A FAIRLY
LARGE MCS THAT WILL TRACK ACROSS THE REGION...BRINGING HEAVY RAIN TO
MUCH OF THE AREA. WILL CONTINUE TO THE FLASH FLOOD WATCH ACROSS
EXTREME NORTHEAST KANSAS AND NORTHWEST MISSOURI...WHERE SEVERAL
INCHES OF RAIN HAS ALREADY FALLEN OVER THE LAST 24 HOURS. SOUTH OF
THE NEARLY STATIONARY/WARM FRONT ACROSS CENTRAL MISSOURI...DEW
POINTS HAVE MIXED OUT...SO THAT AREA MAY HAVE TO WAIT UNTIL
OVERNIGHT BEFORE GETTING ANY PRECIP.
EXPECTING THE WIDESPREAD RAIN TO CONTINUE FRIDAY MORNING...BEFORE A
COLD FRONT IN THE LOW TO MID LEVELS PUSHES EAST ACROSS THE
AREA...PUSHING THE PRECIP CHANCES WITH IT. WILL BUMP UP POPS ACROSS
MOST OF THE FORECAST AREA FRIDAY. STILL THINKING THE RAIN WILL END
FAIRLY QUICKLY BEHIND THE SHORTWAVE.
COLD AIR MOVES IN BEHIND THE COLD FRONT...KNOCKING TEMPS DOWN TO
BELOW NORMAL FOR THE WEEKEND..MAINLY IN THE 60S. THE WARM
TEMPERATURES WILL RETURN NEXT WEEK...AS UPPER LEVEL RIDGING MOVES
BACK OVER THE REGION.
NRR
.PREV DISCUSSION...
430 AM THU...
HEAVY RAINS AND SEVERE THUNDERSTORMS WILL BE THE PRIMARY CONCERNS
TODAY INTO FRIDAY. RATHER COMPLEX SET UP DUE TO OLD BOUNDARY LEFT
OVER FROM YESTERDAYS STORMS...ANY NEW OUT FLOW BOUNDARIES GENERATED
FROM TODAYS ACTIVITY AND APPROACHING COLD FRONT. OUTFLOW BOUNDARY
LIES FROM SOUTHERN IL THROUGH CENTRAL MO TO A LOW OVER SOUTH CENTRAL
NE. THIS BOUNDARY IS EXPECTED TO LIFT NORTH THIS AFTERNOON BUT HAVE
CONCERNS COOLER/DRIER AIR ARRIVING FROM IL WILL BE TOO DEEP TO ERODE
OVER NORTHEAST MO.
NAM/GFS/UKMET/CANADIAN VERY SIMILAR IN DEVELOPING CONVECTION TODAY
ACROSS EASTERN KS INTO WESTERN MO AS LOW LEVEL JET VEERS IN RESPONSE
TO UPPER SYSTEM LIFTING NORTHEAST INTO THE NORTHERN HIGH PLAINS.
ISENTROPIC LIFT ALONG ENHANCED THETAE AXIS WILL HELP FOCUS STORMS
ACROSS EASTERN KS AND NORTHWEST MO. THE MODELS ALL APPEAR TO LATCH
ONTO A WEAK VORTICITY MAX OR VORTICITY LOBE HEADING NORTHEAST OUT OF
TX...SIMILAR TO WHAT OCCURRED YESTERDAY BUT NOWHERE AS STRONG. WATER
VAPOR IMAGERY HINTS AT A FEATURE BUT DIFFICULT TO TRACK. RADAR LOOPS
SHOW A COUPLE BANDS OF ELEVATED CONVECTION MOVING ACROSS NORTHEAST
KS AND NORTHWEST MO WITH A MORE ORGANIZED BAND OF STORMS WITH THE
COLD FRONT OVER NORTH CENTRAL KS. COLD FRONT IS AHEAD OF SCHEDULE
BUT ALL MODELS BASICALLY STOP ITS EASTWARD PUSH VERY SOON AS THE
UPPER LOW LIFTS NORTHEAST. AIRMASS PROGGED TO BE UNCAPPED THIS
AFTERNOON SO THE ELEVATED CONVECTION IS EXPECTED TO BECOME ROOTED
WITH THE SURFACE BOUNDARIES. MAIN SEVERE THREAT SHOULD BE FROM HAIL
AND WIND AS SOUNDINGS INDICATE LINEAR STRUCTURE...ALTHOUGH CANNOT
RULE OUT AN ISOLATED TORNADO OR TWO ALONG/NORTH OF QUASISTATIONARY
BOUNDARY.
AIRMASS HAS TEMPORARILY STABILIZED DUE TO PRONOUNCED EASTERLY FLOW
IN THE BOUNDARY LAYER. EXTENSIVE AREA OF STRATUS ATTESTS TO THE
STABLE ENVIRONMENT. THESE LOW CLOUDS COULD LEAD TO A MAJOR BUST
TEMPERATURE WISE...ESPECIALLY OVER NORTHEAST MO WHERE CLOUDS WILL BE
LAST TO CLEAR OUT. HAVE STARTED TO PARE BACK HIGHS ACROSS NORTHERN
MO. RIGHT REAR QUAD/ENTRANCE REGION OF UPPER LEVEL JET IS FORECAST
TO PASS ACROSS THE CENTRAL PLAINS TONIGHT. DEEPENING SURFACE LOW
OVER THE TX PANHANDLE AND STRENGTHENING 850MB JET IN RESPONSE TO
LIFT GENERATED FROM UPPER THE UPPER LEVEL SPEED MAX SHOULD RESULT IN
MORE WIDESPREAD AND HEAVY STORMS. RIGHT REAR QUAD IS FORECAST TO
LINGER ACROSS MO THROUGH TOMORROW SO WILL NEED TO MAINTAIN HIGH
POPS. TEMPERATURES WILL BE A CRAP SHOOT BOTH DAYS DUE TO THE RAIN
AND CLOUDS.
MJ
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR
MOZ001-MOZ002-MOZ003-MOZ004-MOZ005-MOZ011-MOZ012-
MOZ013-MOZ014-MOZ020-MOZ021-MOZ022-MOZ028-MOZ029-
MOZ030-MOZ037-MOZ038.
KS...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR KSZ025-KSZ102-KSZ103-
KSZ104-KSZ105.Hazardous weather outlook, May 12, 1:02 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 102 PM CDT THU MAY 12 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 102 PM CDT THU MAY 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A NEARLY STATIONARY FRONT WHICH EXTENDS FROM NORTHEAST KANSAS ACROSS CENTRAL MISSOURI INTO CENTRAL ILLINOIS...WILL REMAIN IN THE VICINITY THROUGH THE EVENING. MEANWHILE ANOTHER SURFACE BOUNDARY STRETCHES FROM NORTHEAST KANSAS INTO SOUTH CENTRAL KANSAS. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THESE BOUNDARIES THIS AFTERNOON AND EVENING AND MOVE ACROSS MUCH OF EASTERN KANSAS AND NORTHERN MISSOURI. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATE TONIGHT. ALTHOUGH WIND FIELDS AND INSTABILITY FAVOR STORMS WHICH PRODUCE LARGE HAIL AND DAMAGING WINDS...THERE IS A CHANCE FOR A FEW TORNADOES TO FORM THIS AFTERNOON AND EVENING...ALONG AND JUST NORTH OF THE FRONTAL BOUNDARY. IN ADDITION...VERY HEAVY RAINFALL IS POSSIBLE OVER NORTHWEST AND WEST CENTRAL MISSOURI AND EAST CENTRAL KANSAS WITH UP TO TWO INCHES OF RAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY TO CONTINUE THROUGH FRIDAY EVENING. A FEW OF THESE STORMS COULD BE SEVERE...WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAINFALL. THE COLD FRONT WILL EXIT THE REGION FRIDAY EVENING AND WITH IT THE THREAT OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE LIKELY TO BE NEEDED LATER TODAY AND TONIGHT...AND TO A LESSER DEGREE ON FRIDAY. NRR
In the hours before
Special weather statement, May 12, 7:46 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 746 PM CDT THU MAY 12 2005 KSZ025-102-MOZ001-002-004-011>013-020-130145- ANDREW MO-ATCHISON MO-ATCHISON KS-BUCHANAN MO-DE KALB MO-DONIPHAN KS- GENTRY MO-HOLT MO-NODAWAY MO- 746 PM CDT THU MAY 12 2005 TORNADO WATCH NUMBER 259 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... IN MISSOURI: ANDREW...ATCHISON...BUCHANAN...DE KALB...GENTRY...HOLT AND NODAWAY. IN KANSAS: ATCHISON AND DONIPHAN. SOME CITIES NO LONGER INCLUDED IN THIS TORNADO WATCH ARE ATCHISON... MARYVILLE...ROCKPORT AND ST JOSEPH. MOZ003-005>008-014>017-022>025-030>033-038>040-044>046-130600- ADAIR MO-CALDWELL MO-CARROLL MO-CHARITON MO-COOPER MO-DAVIESS MO- GRUNDY MO-HARRISON MO-HOWARD MO-JOHNSON MO-LAFAYETTE MO-LINN MO- LIVINGSTON MO-MACON MO-MERCER MO-PETTIS MO-PUTNAM MO-RANDOLPH MO- RAY MO-SALINE MO-SCHUYLER MO-SULLIVAN MO-WORTH MO- 746 PM CDT THU MAY 12 2005 SEVERE THUNDERSTORM WATCH NUMBER 262 REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING...FOR THE FOLLOWING COUNTIES... IN MISSOURI: ADAIR...CALDWELL...CARROLL...CHARITON...COOPER...DAVIESS...GRUNDY... HARRISON...HOWARD...JOHNSON...LAFAYETTE...LINN...LIVINGSTON... MACON...MERCER...PETTIS...PUTNAM...RANDOLPH...RAY...SALINE... SCHUYLER...SULLIVAN AND WORTH. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BETHANY... BOONVILLE...CHILLICOTHE...KIRKSVILLE...MARSHALL...MOBERLY... SEDALIA...TRENTON AND WARRENSBURG. KSZ103>105-MOZ021-028-029-037-130200- CLAY MO-CLINTON MO-JACKSON MO-JOHNSON KS-LEAVENWORTH KS-PLATTE MO- WYANDOTTE KS- 746 PM CDT THU MAY 12 2005 TORNADO WATCH NUMBER 259 REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING...FOR THE FOLLOWING COUNTIES... IN MISSOURI: CLAY...CLINTON...JACKSON AND PLATTE. IN KANSAS: JOHNSON...LEAVENWORTH AND WYANDOTTE. SOME CITIES IN THIS TORNADO WATCH INCLUDE KANSAS CITY AND OLATHE. CUTTER
Special weather statement, May 12, 7:47 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 747 PM CDT THU MAY 12 2005 MOZ005>007-014>016-022>024-030-031-130145- CALDWELL-CARROLL-DAVIESS-GRUNDY-HARRISON-LINN-LIVINGSTON-MERCER- PUTNAM-RAY-SULLIVAN- 747 PM CDT THU MAY 12 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CALDWELL...EASTERN DAVIESS...EASTERN HARRISON...GRUNDY...LIVINGSTON...MERCER...NORTHERN RAY...WESTERN CARROLL...WESTERN LINN...WESTERN PUTNAM AND WESTERN SULLIVAN COUNTIES... AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SALINE TO 5 MILES NORTH OF MELBOURNE TO SAMPSEL TO VIBBARD...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF LAMONI TO 13 MILES NORTHWEST OF TRENTON TO 10 MILES WEST OF CHILLICOTHE TO 28 MILES NORTHEAST OF KANSAS CITY... MOVING EAST AT 40 MPH. THESE STORMS WILL BE... NEAR UTICA BY 755 PM CDT. NEAR MERCER BY 800 PM CDT. NEAR REGAL BY 805 PM CDT. NEAR WHEELING BY 810 PM CDT. NEAR OSGOOD BY 815 PM CDT. NEAR POWERSVILLE BY 820 PM CDT. WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL...HEAVY RAIN AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THIS LINE OF STORMS AS IT CONTINUES TO MOVE ACROSS NORTH CENTRAL MISSOURI. SEAMAN
Local storm report, May 12, 7:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
753 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLASH FLOOD 1 S HIGHLAND 39.85N 95.27W
05/12/2005 DONIPHAN KS LAW ENFORCEMENT
ROAD CLOSED AT U36 AND 120
0650 PM FLASH FLOOD 1 S SEVERANCE 39.75N 95.25W
05/12/2005 DONIPHAN KS LAW ENFORCEMENT
ROAD CLOSED AT K20 AND 120
&&
NRRLocal storm report, May 12, 8:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
800 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG KANSAS CITY KS 39.12N 94.73W
05/12/2005 WYANDOTTE KS EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN BETWEEN 16TH AND KANSAS
AVE AND 8TH AVE
&&
FOLTZLocal storm report, May 12, 8:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
802 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM BLIZZARD N KING CITY 40.05N 94.52W
05/12/2005 GENTRY MO EMERGENCY MNGR
POWERLINES DOWN
&&
FOLTZLocal storm report, May 12, 8:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
803 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST OLATHE 38.89N 94.81W
05/12/2005 65 MPH JOHNSON KS STORM CHASER
0730 PM TSTM WND DMG KING CITY 40.05N 94.52W
05/12/2005 GENTRY MO EMERGENCY MNGR
POWERLINES DOWN.
0745 PM TSTM WND DMG 1 S KANSAS CITY 39.11N 94.55W
05/12/2005 JACKSON MO FIRE DEPT/RESCUE
TREES DOWN ON HOUSES AND POWER LINES DOWN.
&&
STOFLETThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:00 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Harrison | 45 min |
| May 12, 7:04 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 56 min |
| May 12, 7:13 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 37 min |
| May 12, 7:14 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry | 23 min |
| May 12, 7:56 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 49 min |
| May 12, 9:33 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 57 min |
| May 12, 10:38 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.